# SDR CKSA98073

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION,  BETWEEN BS 520 AND BS 600, AT RBL 50, THIRD RT SEAT TRACK CORRODED.  REMOVED SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW B747 SRM 51-30-02 AND SRM 53-10-01.  REPLACED SEAT TRACK IAW SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-01 PART 2 OF 8.  NON-ROUTINE TASK CARD NUMBER 12903.
